# SDR 2006FA0000668

- Difficulty date: June 30, 2006
- Submitted: July 1, 2006
- Operation: General aviation
- Aircraft: N603WM
- Make and model: Beech 300BEECH
- Aircraft serial: FA198
- Propeller: Hartzl HCB4MP3
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Condition: Broken
- Location: Rt Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PROPELLER WAS OVERHAULED AND INSTALLED IN THE RT POSITION.  ENGINE RAN TO LEAK CHECK AND FUNCTIONAL CHECK PROPELLER SYSTEM ON THE RT SIDE AND TO FULL POWER FOR APPROXIMATELY 60 SECONDS. A SLIGHT CHANGE IN THE HARMONICS WAS NOTED BUT NOT A SIGNIFICANT CHANGE.  AIRCRAFT RETURNED TO HANGER AFTER THE MAINTENANCE RUN UP AND A LEAK CHECK WAS PERFORMED.  IT WAS NOTED THAT ONE BLADE HAD A LARGE AMOUNT OF GREASE ON THE BLADE FACE.  THE SPINNER WAS REMOVED AND IT WAS FOUND BY VISUAL INSPECTION THAT A BLADE CLAMP BOLT HAD BROKEN AT THE HEAD.  THE HEAD OF THE BOLT WAS RECOVERED LODGED IN THE HUB AND BULKHEAD AREA.  THE BOLT P/N ACA-1372.
